skin-hair-icon
Derma dew face wash giving red patch
As prescribed by doctor am using this facewash from a week and it irritates my skin and gave me red patches. After the first consultation the doctor is not replying my query.
17 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please share the diagnosis for which the facewash was prescribed. Anything else you applied? Could be irritant contact dermatitis to any component of face wash.
Next Steps
consult a dermatologist with photographs.
Health Tips
stop using it and apply good moisturizer over face twice daily.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.